# SDR CALA2019042600657

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: D5348004220502
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R2 DOOR SILL FWD AND AFT CORNER FITTING C720 PER HA NGAR NR 9298588 SPEC NO.A3NB-53-3-6222.  RMVD & RPLD R2 DOOR FWD & AFT CORNER FITTINGS IAW SRM 51-72-11-9 11-001.
